Alert archive / Wisconsin / Beach Hazards Statements in 2020
Beach Hazards Statement 15, NWS Milwaukee, WI
NWS Milwaukee, WI issued this beach hazards statement at Sep 19, 2020, 2:10 PM CDT for 5 counties in Wisconsin. It took effect at Sep 20, 2020, 1:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2020, 2:10 PM CDT (19:10 UTC)
- In effect from
- Sep 20, 2020, 1:00 PM CDT
- Expired
- Sep 21, 2020, 7:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Milwaukee, WI
Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1548 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
960
WHUS43 KMKX 191910
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
210 PM CDT Sat Sep 19 2020
WIZ052-200315-
/O.NEW.KMKX.BH.S.0015.200920T1800Z-200921T0100Z/
Sheboygan-
210 PM CDT Sat Sep 19 2020
...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...
* WHAT...Life threatening waves and currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan county.
* WHEN...From Sunday afternoon through Sunday evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Kohler-Andrae State Park Beaches...
North Beach in Port Washington...
Harrington State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$9 follow-up statements
281
WHUS43 KMKX 200143
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
843 PM CDT Sat Sep 19 2020
WIZ052-201200-
/O.CON.KMKX.BH.S.0015.200920T1800Z-200921T0100Z/
Sheboygan-
843 PM CDT Sat Sep 19 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING...
* WHAT...Life threatening waves and currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan county.
* WHEN...From Sunday afternoon through Sunday evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
General King Park Beach in Sheboygan...
Kohler-Andrae State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$975
WHUS43 KMKX 200752
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
252 AM CDT Sun Sep 20 2020
WIZ052-201600-
/O.CON.KMKX.BH.S.0015.200920T1800Z-200921T0100Z/
Sheboygan-
252 AM CDT Sun Sep 20 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH THIS EVENING...
* WHAT...Life threatening waves and currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan county.
* WHEN...From 1 pm CDT this afternoon until 8 pm CDT this evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS...Beaches that will be most
susceptible to the dangerous swimming conditions include:
General King Park Beach in Sheboygan...
Kohler-Andrae State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
DDV371
WHUS43 KMKX 201425
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
925 AM CDT Sun Sep 20 2020
WIZ052-202345-
/O.CON.KMKX.BH.S.0015.200920T1800Z-200921T0100Z/
Sheboygan-
925 AM CDT Sun Sep 20 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 8 PM CDT THIS EVENING...
* WHAT...Life threatening waves and currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan county.
* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
General King Park Beach in Sheboygan...
Kohler-Andrae State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$480
WHUS43 KMKX 202027
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
327 PM CDT Sun Sep 20 2020
WIZ052-210100-
/O.CON.KMKX.BH.S.0015.000000T0000Z-200921T0100Z/
Sheboygan-
327 PM CDT Sun Sep 20 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
* WHAT...Life threatening waves and currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan county.
* WHEN...Until 8 PM CDT this evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
General King Park Beach in Sheboygan...
Kohler-Andrae State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$863
WHUS43 KMKX 202147
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
447 PM CDT Sun Sep 20 2020
WIZ060-066-071-072-210600-
/O.EXB.KMKX.BH.S.0015.200921T0000Z-200921T1500Z/
Ozaukee-Milwaukee-Racine-Kenosha-
447 PM CDT Sun Sep 20 2020
...BEACH HAZARDS STATEMENT IN EFFECT TONIGHT THROUGH MONDAY MORNING...
* WHAT...Life threatening waves and currents are expected.
* WHERE...Beaches along Lake Michigan in Ozaukee, Milwaukee,
Racine, and Kenosha counties.
* WHEN...Tonight Through Monday morning.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
North Beach in Port Washington...
South Beach in Port Washington...
Harrington State Park Beaches...
Atwater Beach in Milwaukee...
Bradford Beach in Milwaukee...
North Beach in Racine...
Zoo Beach in Racine...
Sam Myers Beach in Racine...
Wind Point Lighthouse Beach in Racine...
Eichelman Beach in Kenosha...
Southport Park Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ052-210600-
/O.EXT.KMKX.BH.S.0015.000000T0000Z-200922T0000Z/
Sheboygan-
447 PM CDT Sun Sep 20 2020
...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH MONDAY EVENING...
* WHAT...Life threatening waves and currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan county.
* WHEN...Through Monday evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
General King Park Beach in Sheboygan...
Kohler-Andrae State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$396
WHUS43 KMKX 210302
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
1002 PM CDT Sun Sep 20 2020
WIZ052-211200-
/O.CON.KMKX.BH.S.0015.000000T0000Z-200922T0000Z/
Sheboygan-
1002 PM CDT Sun Sep 20 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...
* WHAT...Life threatening waves and currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan county.
* WHEN...Through Monday evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
General King Park Beach in Sheboygan...
Kohler-Andrae State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ060-066-071-072-211200-
/O.CON.KMKX.BH.S.0015.000000T0000Z-200921T1500Z/
Ozaukee-Milwaukee-Racine-Kenosha-
1002 PM CDT Sun Sep 20 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...
* WHAT...Life threatening waves and currents are expected.
* WHERE...Beaches along Lake Michigan in Milwaukee, Racine,
Ozaukee, and Kenosha counties.
* WHEN...Until 10 AM CDT Monday.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
North Beach in Port Washington...
South Beach in Port Washington...
Harrington State Park Beaches...
Atwater Beach in Milwaukee...
Bradford Beach in Milwaukee...
North Beach in Racine...
Zoo Beach in Racine...
Sam Myers Beach in Racine...
Wind Point Lighthouse Beach in Racine...
Eichelman Beach in Kenosha...
Southport Park Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$291
WHUS43 KMKX 210827
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
327 AM CDT Mon Sep 21 2020
WIZ052-211630-
/O.CON.KMKX.BH.S.0015.000000T0000Z-200922T0000Z/
Sheboygan-
327 AM CDT Mon Sep 21 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...
* WHAT...Life threatening waves and currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan county.
* WHEN...Until 7 PM CDT this evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Beaches that will be most
susceptible to the dangerous swimming conditions include:
General King Park Beach in Sheboygan...
Kohler-Andrae State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ060-066-071-072-211500-
/O.CON.KMKX.BH.S.0015.000000T0000Z-200921T1500Z/
Ozaukee-Milwaukee-Racine-Kenosha-
327 AM CDT Mon Sep 21 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
* WHAT...Life threatening waves and currents are expected.
* WHERE...Beaches along Lake Michigan in Milwaukee, Racine,
Ozaukee, and Kenosha counties.
* WHEN...Until 10 AM CDT this morning.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include:
North Beach in Port Washington...
South Beach in Port Washington...
Harrington State Park Beaches...
Atwater Beach in Milwaukee...
Bradford Beach in Milwaukee...
North Beach in Racine...
Zoo Beach in Racine...
Sam Myers Beach in Racine...
Wind Point Lighthouse Beach in Racine...
Eichelman Beach in Kenosha...
Southport Park Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$600
WHUS43 KMKX 211504
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
1004 AM CDT Mon Sep 21 2020
WIZ060-066-071-072-211615-
/O.EXP.KMKX.BH.S.0015.000000T0000Z-200921T1500Z/
Ozaukee-Milwaukee-Racine-Kenosha-
1004 AM CDT Mon Sep 21 2020
...BEACH HAZARDS STATEMENT HAS EXPIRED...
The Beach Hazards Statement has expired as waves have decreased.
$$
WIZ052-212315-
/O.CON.KMKX.BH.S.0015.000000T0000Z-200922T0000Z/
Sheboygan-
1004 AM CDT Mon Sep 21 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
* WHAT...Life threatening waves and currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan county.
* WHEN...Until 7 PM CDT this evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
General King Park Beach in Sheboygan...
Kohler-Andrae State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$803
WHUS43 KMKX 212040
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
340 PM CDT Mon Sep 21 2020
WIZ052-220000-
/O.CON.KMKX.BH.S.0015.000000T0000Z-200922T0000Z/
Sheboygan-
340 PM CDT Mon Sep 21 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
* WHAT...Life threatening waves and currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan county.
* WHEN...Until 7 PM CDT this evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include...
General King Park Beach in Sheboygan...
Kohler-Andrae State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Sep 19, 10:02 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Sep 19, 10:02 AM CDT, 4 hours 8 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1002 AM CDT Sat Sep 19 2020 .UPDATE... (Issued 1002 AM CDT Sat Sep 19 2020) Apart from a few scattered clouds, skies should be clear today with high temperatures expected to climb into the mid 60s. Another pleasant and dry fall day for the books. Patterson && .SHORT TERM... (Issued 328 AM CDT Sat Sep 19 2020) Today through Sunday: High pressure overhead this morning will slowly drift eastward through Sunday. Dry weather will prevail under the influence of the high, along with limited cloud cover. The large area of smoke just to the west will likely shift eastward later tonight into Sunday, so the sunshine might be a bit filtered later this weekend. Temperatures today will be just a tad milder than yesterday, jumping a few more degrees for Sunday as stronger southerly flow develops on the back side of the departing high. DDV && .LONG TERM... (Issued 328 AM CDT Sat Sep 19 2020) Sunday night through Friday: Srn WI will remain on the srn periphery of the jet stream for much of next week, which will bring above normal temps and mainly dry conditions. The persistent sly flow will begin via the pressure gradient between strong high pressure over New England and strong cyclogenesis from Saskatchewan to Hudson Bay for early in the week. A shortwave trough and weak low pressure area will then track across the nrn Great Plains through the nrn Great Lakes for Wed-Thu nt. It may allow the tail end of a weak cold front to pass through srn WI. Just slight chances of showers for Wed nt. Increasing uncertainty for late in the week but will maintain a dry and mild forecast at this time. Gehring && .AVIATION... (Issued 1002 AM CDT Sat Sep 19 2020) VFR conditions expected to persist through the period. Lake effect clouds are developing and will bring a scattered to broken deck over far southeastern Wisconsin this morning. This lake effect cloud deck is expected to remain around 4 kft. Otherwise, skies will remain largely clear today. Light winds are expected to persist through the period. Patterson && .MARINE... (Issued 328 AM CDT Sat Sep 19 2020) High pressure currently over Lake Michigan will gradually shift eastward into early next week. Southerly winds will largely prevail this weekend and early next week on the western periphery of the departing high. Winds will pick up a bit Sunday into Monday as the high strengthens some and the pressure gradient tightens across the lake. The persistent southerly winds will build high waves, particularly across central and northern portions of Lake Michigan. A Small Craft Advisory may be needed Sunday and Monday, mainly for areas north of North Point Light. DDV && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Sep 19, 3:05 AM CDT, 11 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 305 AM CDT Sat Sep 19 2020 WIZ046-047-051-052-056>060-062>072-200815- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 305 AM CDT Sat Sep 19 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-200815- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 305 AM CDT Sat Sep 19 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday A Small Craft Advisory may be needed north of North Point Lighthouse from Sunday afternoon into Monday afternoon. Persistent south to southeast winds and waves of 3 to 5 feet are forecast. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-200815- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 305 AM CDT Sat Sep 19 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Breezy southerly winds are expected from Sunday afternoon into Monday evening mainly over the north half of the lake. Gusts will remain well below gale force at this time. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 2:15 PM CDT | Small Craft Advisory | MKX | 53 hr |
Nearby
Beach Hazards Statements in Wisconsin, 2020Every beach hazards statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.